# SDR IPXA2020050154814

- Difficulty date: April 30, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 44,708 hours, 6,678 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AAC MX REPORTED DAMAGE TO THE FUSELAGE STRINGER 38L AT STA 550 P/N: 142U7724-21 (REF SRM 53-20-03-0I FIG 1 DETAIL 1 ITEM 17).ACCOMPLISHED EO# B747-5310-76293-A REV 04/23/2020.
